Ow.

Right now, it is 2:30 in the afternoon.  I am sitting on my couch, drinking a beer & cuddling with a cat.  I got sent home early from work today, and it was strongly suggested I reconsider my decision to come in tomorrow.

I am having an exciting reaction to the steroid injection.  In this reality, exciting is defined as excruciatingly painful and  unexpected.

I got crutches this morning at physical therapy, and because of the pain, the appointment wasn’t great – I couldn’t do much of anything.  The cats are a bit afraid of the crutches.

Anyways – not much to report today – other than the suck.

14 responses to “Ow.

  1. Boo!! I hope you feel better! REST.

  2. Yikes, i sure hope you feel much better very soon!!!

    M

  3. I am so sorry….

  4. Ugh! I’m soooo sory about your knee! That does not sound good. If you do come into work tomorrow and want someone to bring you coffee or lunch give me a call =).

    • Thanks for the offer! I decided to NOT go in today. My boss’s supervisor seemed pretty adamant about not wanting to see me again until Tuesday!

  5. hang in there with the SUCK.

  6. oh boo!! That sounds awful! I’m not sure I get how steroids put you in pain? Are you allergic??

    • Apparently the steroid injection can cause increased joint pain for some people. It’s not a COMMON side effect, but it is listed as one. Why they told me about the skin-bleaching side effect (less common than increased joint pain) but neglected to tell me about the excruciating join pain side effect (which is more common when the injection is made into a joint – such as a knee – and if there is excess fluid present – such as in my case) is beyond me.

      But – I think it’s better today – and hopefully will be all better by tomorrow.

  7. ouch!! Enjoy the beer and the break 🙁

    • Thanks! At this point, I’m not sure about yoga tomorrow. I will probably have to skip it, due to the desire to not push too hard until I’m feeling better.